MAUDE Adverse Event Report: Stryker Orthopaedics-Mahwah GMRS DIST FEM COMP STD L 65MM; prosthesis, hip, semi-constrained, metal/polymer, cemented

Stryker Orthopaedics-Mahwah GMRS DIST FEM COMP STD L 65MM; prosthesis, hip, semi-constrained, metal/polymer, cemented
Catalog Number 64952030
Medical Device Problem Codes Unstable (1667); Malposition of Device (2616)
Health Effect - Clinical Codes Joint Laxity (4526); Insufficient Information (4580)
Date of Event 07/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There has been similar event(s) for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
The following information was provided: this pi is for the impending 2025 revision.As per pss implant request case: conversion of stryker left gmrs distal femur & proximal tibia to a fixed hinge.Usage stickers given for initial ((b)(6) 2023) and revision case ((b)(6) 2023) left proximal tibia and distal femoral gmrs in-situ, requires conversion to fixed hinge.Leaving as much of current implant in-situ.Initial implantation of proximal tibia gmrs and distal femoral gmrs completed on (b)(6) 2023 with 10mm tibial insert, revised on (b)(6) 2023 to 16mm tibial insert.A 30mm extension piece was used, unsure on whether this was utilised on femur or tibia, will confirm once imaging is received from surgeon.Update: this revision was booked for patella stabilization.The patient has a chronically subluxing patella due to the rotating hinge component of the prosdasthesis.A prosthesis which limits the rotation rather than eliminating it would be acceptable too.Mi sestimate the patella dislocates when the tibia externally rotates¿ update 25/3/2026: completion of custom proximal tibia replacement and revision.Successful completion of surgery.Surgeon modified mrh axle 64812120 with cemented fibre tape to stabilise patella.Replacement of insitu distal femur, proximal tibia, and bearing components.

Brand Name
GMRS DIST FEM COMP STD L 65MM
Common Device Name
prosthesis, hip, semi-constrained, metal/polymer, cemented
Manufacturer (Section D)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
Stryker Orthopaedics-Limerick
raheen business park
limerick NA
EI   NA
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key24933887
Report Number0002249697-2026-00304
Device Sequence Number17438269
Product Code JDI
UDI-Device Identifier07613327049824
UDI-Public07613327049824
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K233261
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number64952030
Device Lot NumberRRX6R
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/25/2026
Supplement Date Received by Manufacturer08/19/2026
Initial Report FDA Received Date04/20/2026
Supplement Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient SexFemale